# SDR XNOA1207

- Difficulty date: November 3, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N792A
- Make and model: Boeing 727-22C
- Aircraft serial: 19195
- Aircraft time: 59,555 hours, 39,756 cycles
- Engine: Garrtt TFE731*
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Uncontrollable
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 AIRCRAFT PRESSURIZATION SYSTEM IS UNCONTROLABLE BOTH AUTO AND MANUAL MODE. (STATUS:ORIG/OPEN)
